# SDR USAA980102

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 286
- Part time: 39,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 4 INCH CORROSION BS 286, STRINGER 28L FRAME WEB.  CUTOUT CORRODED SECTION OF FRAME WEB AND INSTALLED NEW SECTION, REPAIRED PER SRM 51-40-02.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
